# SDR SWAA2016051251748

- Difficulty date: May 10, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 50,393 hours, 29,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Frame
- Part number: 141A6535Y17
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER PAN SUPPORT FRAME CRACKED.  R & R FRAME IAW AMM.
